A 42-year-old male asked:
I explained to my doctor what happened to me last night and he said it was dyspnoea' i'm currently taking trazodone ( 4 nights ) what should i do ?
1 doctor answer • 2 doctors weighed in
Cardiology 21 years experience
Dyspnoea: Dyspnoea/dyspnea is defined as the uncomfortable awareness of breathing, or more commonly as shortness of breath.
Dyspnoea has a great number of causes- some lung related, some heart related, and others.
A good evaluation requires a full history and physical exam which helps direct further work up which may include chest xray, pulmonary function testing, ct of chest, or heart testing., .
4.9k viewsReviewed >2 years ago
Last updated Jan 12, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.